Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Cough, breathing difficulty, azithromycin 375 mgs, formonide 200, asthalin syrup

my 10 year old child is having cough and slight breathing difficulty since 2 days. last week azithromycin 375 mgs given once daily for 5 days.he had history of breathing problems since 1 year. he is taking formonide 200 one puff twice daily.can i give combimist for him ? yesterday i started asthalin syrup.i dont think it is relieving his problems.please give me some suggestions
Asked On : Sun, 27 May 2012
Answers:  1 Views:  136
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
you can add antiallergic tab montelucast as this is best and safe for all ages and can be gicven for long
you can also add budisonide 1 puff bd for few days
as in my personal advice the child hood asthma is norally allergies if you can get allergy doctor consultation and he can find the cause by allergy tests the immunotherapy will help you more in this case
Answered: Sat, 26 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor